# SDR HEEA0015707

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Switch
- Part number: 214040806003
- Condition: Malfunctioned
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT COMES ON INTERMITTENTLY ON PRESSURE SWITCH.
